# SDR AALA202307179625

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 92,542 hours, 11,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2303
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PROXIMITY LIGHT ON GALLEY AFT WALL, IN FRONT OF SEAT 26H IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202307139625: REMOVED AND REPLACED LIGHT ASSEMBLY AND ADJUSTED TERMINAL BLOCK.** (CLOSED)
